Restore and Blood Pressure? - AnabolicMinds.com

Restore and Blood Pressure?

  1. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,215
    Rep Power
    1861

    Reputation

    Restore and Blood Pressure?


    I am wondering if there is anything in Restore, that in someone who is susceptable, might significantly raise blood pressure. This is the third time I have tried Restore. Other times were with confounding factors though, this time I have gotten rid of the confounding factors and in fact it appears my blood pressure is significantly elevated to the point that I can "sense" it is raised (and varified by measurement after). So I guess I will stop taking it for good but I am just wondering what the heck I could be reacting to? Thanks.

    Mr.50

  2. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0

    Reputation

    Quote Originally Posted by Mr.50
    I am wondering if there is anything in Restore, that in someone who is susceptable, might significantly raise blood pressure. This is the third time I have tried Restore. Other times were with confounding factors though, this time I have gotten rid of the confounding factors and in fact it appears my blood pressure is significantly elevated to the point that I can "sense" it is raised (and varified by measurement after). So I guess I will stop taking it for good but I am just wondering what the heck I could be reacting to? Thanks.

    Mr.50



    what other products are you using on a daily basis? Has your diet changed at all, more salt? less salt?
  3. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,215
    Rep Power
    1861

    Reputation

    Diet has been the same. I am also trying the new Adipokinetix which would be my first suspect (way before the Restore) but I was taking it for about a week before starting the Restore and I had check my bp during that time and it was normal. Then on Friday I started the Restore again and all of a sudden my bp is high and I can "sense" it. It really seems unlikely that the Restore could do this (at least to my knowledge) but this is the same as the other two times I tried it. Of course at those times there were other compounds I could not control for. Could be anything i guess. I am almost wodnering if it isn't a true pressor effect but actually a slight alergic reaction to one of the ingredients that is presenting a slight chest tightness and pressor effect.

    Mr.50

    P.S. - Heart Rate is normal

    Quote Originally Posted by FitnFirm
    what other products are you using on a daily basis? Has your diet changed at all, more salt? less salt?
    Last edited by Mr.50; 01-28-2007 at 03:52 PM. Reason: add
    •   
       

  4. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0

    Reputation

    Quote Originally Posted by Mr.50
    Diet has been the same. I am also trying the new Adipokinetix which would be my first suspect (way before the Restore) but I was taking it for about a week before starting the Restore and I had check my bp during that time and it was normal. Then on Friday I started the Restore again and all of a sudden my bp is high and I can "sense" it. It really seems unlikely that the Restore could do this (at least to my knowledge) but this is the same as the other two times I tried it. Of course at those times there were other compounds I could not control for. Could be anything i guess. I am almost wodnering if it isn't a true pressor effect but actually a slight alergic reaction to one of the ingredients that is presenting a slight chest tightness and pressor effect.

    Mr.50




    P.S. - Heart Rate is normal




    Are you taking any stims at all ?
  5. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,215
    Rep Power
    1861

    Reputation

    Well as I said only the New Adipokinetix but as I said I have been on that for a week before starting the Restore with no symptoms till Friday when I started the Restore.

    Quote Originally Posted by FitnFirm
    Are you taking any stims at all ?
  6. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0

    Reputation

    Quote Originally Posted by Mr.50
    Diet has been the same. I am also trying the new Adipokinetix which would be my first suspect (way before the Restore) but I was taking it for about a week before starting the Restore and I had check my bp during that time and it was normal. Then on Friday I started the Restore again and all of a sudden my bp is high and I can "sense" it. It really seems unlikely that the Restore could do this (at least to my knowledge) but this is the same as the other two times I tried it. Of course at those times there were other compounds I could not control for. Could be anything i guess. I am almost wodnering if it isn't a true pressor effect but actually a slight alergic reaction to one of the ingredients that is presenting a slight chest tightness and pressor effect.

    Mr.50

    P.S. - Heart Rate is normal


    Ater reading about Adipokinetix I would have to say it must be the culprit, it has a few stimulants in it, and it can act as a diuretic as well. Restore has nothing in it that stimulates the CNS, nothing to effect blood pressure, if anything it would be lower as it controls water. SO the two together are probably causing your natural homostasis a confusion and you are now doing the opposite, holding all water. Your body is defending itself the best it can holding all sodium and water. I suggest stopping both for a week, drink a ton of water everyday, then add in the restore alone, after a few days try adding in the Adipokinetix again to see what happens.
  7. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,215
    Rep Power
    1861

    Reputation

    Thanks FnF for a well thought out and knowledgable explanation. I would not have thought of that on my own. I will give it a shot. Thanks.

    Mr.50

    Quote Originally Posted by FitnFirm
    Ater reading about Adipokinetix I would have to say it must be the culprit, it has a few stimulants in it, and it can act as a diuretic as well. Restore has nothing in it that stimulates the CNS, nothing to effect blood pressure, if anything it would be lower as it controls water. SO the two together are probably causing your natural homostasis a confusion and you are now doing the opposite, holding all water. Your body is defending itself the best it can holding all sodium and water. I suggest stopping both for a week, drink a ton of water everyday, then add in the restore alone, after a few days try adding in the Adipokinetix again to see what happens.
  8. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0

    Reputation

    Quote Originally Posted by Mr.50
    Thanks FnF for a well thought out and knowledgable explanation. I would not have thought of that on my own. I will give it a shot. Thanks.

    Mr.50

    Quite welcome ! I also wanted to ask are you taking any Motrin or anti-inflammatory at all ?
  9. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    39
    Posts
    3,215
    Rep Power
    1861

    Reputation

    Actually yes, Asprin 325mgs 3 X per day because of some achilles tendinosis I am rehabing.

    Mr.50

    Quote Originally Posted by FitnFirm
    Quite welcome ! I also wanted to ask are you taking any Motrin or anti-inflammatory at all ?
  10. Banned
    FitnFirm's Avatar
    Join Date
    Apr 2006
    Posts
    3,635
    Rep Power
    0

    Reputation

    Quote Originally Posted by Mr.50
    Actually yes, Asprin 325mgs 3 X per day because of some achilles tendinosis I am rehabing.

    Mr.50

    Hmmm I dont think aspirin can really make you retain much water but Motrin can or even prescription anti-inflammatorys. And that is a pretty low dose too, so I dont feel that is making anything worse at all.

    One good thing to do is to have your BP checked after you wake up and you can eat but do not take any supplements or aspirin and see what your reading is.

    I did this and found that there is a 15 point difference in my BP when checking BP while taking a stimulant, so I always check it early now.
  

  
 

Similar Forum Threads

  1. m1t And blood pressure
    By 1ad man in forum Anabolics
    Replies: 16
    Last Post: 03-16-2006, 10:53 AM
  2. IGF-1 and Blood Pressure
    By Pax in forum IGF-1/GH
    Replies: 6
    Last Post: 12-16-2005, 07:19 AM
  3. superdrol and blood pressure
    By devil in forum Cycle Info
    Replies: 1
    Last Post: 12-05-2005, 03:07 PM
  4. E-Max, Prostan and blood pressure Question
    By Neu in forum Anabolics
    Replies: 5
    Last Post: 08-17-2005, 11:51 AM
  5. PH and Blood Pressure
    By phatbody in forum Anabolics
    Replies: 14
    Last Post: 04-23-2004, 04:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in